Alert archive / Georgia / Small Craft Advisories in 2012

Small Craft Advisory 43, NWS Charleston, SC

July 20, 2012

NWS Charleston, SC issued this small craft advisory at Jul 20, 2012, 3:22 AM EDT. It took effect at Jul 20, 2012, 4:00 AM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jul 20, 2012, 3:22 AM EDT (07:22 UTC)
In effect from
Jul 20, 2012, 4:00 AM EDT
Expired
Jul 20, 2012, 10:27 PM EDT
In force
18 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WHUS72 KCHS 200722
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
322 AM EDT FRI JUL 20 2012

AMZ350-201600-
/O.NEW.KCHS.SC.Y.0043.120720T0800Z-120721T0300Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
322 AM EDT FRI JUL 20 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
500 
WHUS72 KCHS 201014
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
614 AM EDT FRI JUL 20 2012

AMZ350-201815-
/O.CON.KCHS.SC.Y.0043.000000T0000Z-120721T0300Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
614 AM EDT FRI JUL 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
181 
WHUS72 KCHS 201522
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1122 AM EDT FRI JUL 20 2012

AMZ350-202330-
/O.CON.KCHS.SC.Y.0043.000000T0000Z-120721T0300Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1122 AM EDT FRI JUL 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
873 
WHUS72 KCHS 201948
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
348 PM EDT FRI JUL 20 2012

AMZ350-210300-
/O.CON.KCHS.SC.Y.0043.000000T0000Z-120721T0300Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
348 PM EDT FRI JUL 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
852 
WHUS72 KCHS 210227
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1027 PM EDT FRI JUL 20 2012


AMZ350-210330-
/O.CAN.KCHS.SC.Y.0043.000000T0000Z-120721T0300Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1027 PM EDT FRI JUL 20 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Jul 20, 1:41 AM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jul 20, 1:41 AM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
141 AM EDT FRI JUL 20 2012

.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL EXTEND ACROSS THE REGION...WHILE A
WEAK TROUGH OF LOW PRESSURE LINGERS INLAND. A COLD FRONT WILL
APPROACH FROM THE NORTH SATURDAY...YET DISSIPATE SUNDAY...AS THE
ATLANTIC HIGH BUILDS BACK INTO THE AREA. A LEE SIDE TROUGH WILL
DEVELOP AGAIN THROUGH THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
COASTAL SHOWERS AND A FEW T-STORMS WILL BE FOUND AGAIN
OVERNIGHT...ENHANCED BY LOW LEVEL SPEED CONVERGENCE AND AIDED BY
SOME UPPER LEVEL DIVERGENCE/DIFLUENCE ASSOCIATED WITH THE UPPER
LOW SPINNING IN THE SAVANNAH RIVER VALLEY. IN ADDITION...A STRUNG
OUT SHORT WAVE OVER THE ATLANTIC WILL BE THROWN INTO THE MIX.
WHILE THE BULK OF OVERNIGHT CONVECTION WILL REMAIN IN THE
ATLANTIC...A FEW SHOWERS OR T-STORMS WILL BRUSH CHARLESTON
COUNTY...WHERE WE WILL SHOW 20 POPS. OTHERWISE...THE REST OF THE
AREA WILL STAY RAINFREE. THE LARGE MCS IN TN/KY AND ITS ASSOCIATED
CONVECTION WILL HAVE NO BEARING ON OUR FORECAST THROUGH 6 AM.
EXTENSIVE MID/HIGH LEVEL CLOUDS ASSOCIATED WITH THE UPPER LOW WILL
IMPACT MUCH OF THE AREA...AND WHEN YOU THROW IN SOME LOWER
STRATUS/STRATOCUMULUS AND/OR CUMULUS...THE OVERALL SKY CONDITION
WILL BE PARTLY TO MOSTLY CLOUDY. TEMPS WILL BE ABOUT THE SAME AS
THEY HAVE BEEN THE PAST COUPLE OF WEEKS...LOWER AND MIDDLE
70S...EXCEPT SOME UPPER 70S TO AROUND 80 ALONG THE COAST.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/...
FRIDAY...THE FORECAST AREA WILL BECOME LOCATED BETWEEN A SHARPENING
UPPER TROUGH STRETCHING DOWN THE EAST COAST STATES AND THE SUB
TROPICAL ATLANTIC RIDGE REACHING TOWARD THE SOUTHEAST COASTLINE.
THE SURFACE PATTERN WILL MIRROR FEATURES ALOFT...WITH A PERSISTENT
INLAND TROUGH ALONG THE LEE OF THE APPALACHIANS AND HIGH PRESSURE
OVER THE ATLANTIC. CONVECTIVE POTENTIAL WILL ONCE AGAIN BE RATHER
TYPICAL FOR THIS TIME OF YEAR...DRIVEN MAINLY BY MESOSCALE
BOUNDARIES AND THE SEA BREEZE. SCATTERED SHOWERS/THUNDERSTORMS
WILL INITIALLY DEVELOP NEAR THE COAST EARLY IN THE
AFTERNOON...BEFORE SHIFTING WEST LATER IN THE DAY AS THE SEA
BREEZE PUSHES SLOWLY INLAND. CONSIDERING SLOW STORM MOTIONS AND
PWAT VALUES NEAR OR GREATER THAN 2 INCHES...EXPECT LOCALLY HEAVY
RAINFALL TO OCCUR WITHIN MAINLY PULSE TYPE STORMS. THE RISK FOR
SEVERE WEATHER IS LIMITED...WITH JUST AN ISOLATED CHANCE FOR A FEW
WET MICROBURSTS WITHIN STORMS ENHANCED BY MESOSCALE BOUNDARY
INTERACTIONS. HIGH TEMPERATURES WILL REACH THE LOWER 90S AWAY FROM
THE LOCALLY COOLER COASTLINE.

SATURDAY...SHORTWAVE ENERGY TRACKING WITHIN THE BASE OF THE UPPER
TROUGH WILL ENHANCE DEEP MOISTURE TO THE WEST AND STRENGTHEN THE
INLAND SURFACE TROUGH. THE EMBEDDED COLD FRONT IS EXPECTED TO
SLOWLY DESCEND FROM THE NORTH...YET REMAIN JUST OUTSIDE OF THE
FORECAST AREA. IMPROVED UPPER LEVEL SUPPORT ACROSS NORTH/CENTRAL
GEORGIA AND UPSTATE SOUTH CAROLINA...COMBINED WITH DISTANT
INFLUENCES FROM THE COLD FRONT LINGERING TO THE NORTH...SUGGESTS
THAT CONVECTIVE COVERAGE WILL BE GREATEST SATURDAY AFTERNOON. PWAT
VALUE WILL CONTINUE TO BE AROUND 2 INCHES...AND WITH TYPICAL
ENHANCEMENTS FROM MESOSCALE BOUNDARIES...WILL INDICATE THUNDERSTORM
CHANCES IN THE 40 TO 50 PERCENT RANGE FOR INLAND GEORGIA ZONES AND
THE MAJORITY OF SOUTH CAROLINA COUNTIES. GIVEN IMPROVED SYNOPTIC
SCALE SUPPORT...THERE IS A BETTER CHANCE FOR CONVECTION TO
ORGANIZE. AT THIS POINT...STORM PREDICTION CENTER HAS KEPT THE
FORECAST AREA OUTSIDE OF ANY RISK ZONE...SO PREFER TO MONITOR
FORECAST TRENDS BEFORE ADDING MENTION OF SEVERE WEATHER TO THE
HAZARDOUS WEATHER OUTLOOK. HIGH TEMPERATURES WILL RANGE FROM
AROUND 89 TO 92 DEGREES AWAY FROM THE LOCALLY COOLER COASTLINE.

SUNDAY...THE COLD FRONT STALLED TO THE NORTH IS EXPECTED TO
GRADUALLY DISSIPATE...WHILE THE ATLANTIC RIDGE BUILDS A BIT
FURTHER ACROSS THE SOUTHEAST STATES. THE CONVECTIVE SCENARIO WILL
THUS RETURN TO A MORE GENERAL SUMMERTIME PATTERN...MAINLY DRIVEN
BY THE SEA BREEZE AND MODERATE DIURNAL INSTABILITY. THUNDERSTORM
COVERAGE WILL LIKELY BE LOWER THAN SATURDAY AS A RESULT...AND HAVE
THEREFORE ADVERTISED RAIN CHANCES IN THE 20 TO 30 PERCENT
RANGE...HIGHEST ALONG AND INLAND OF THE SEA BREEZE. TEMPERATURES
WILL RISE A DEGREE OR TWO WARMER THAN SATURDAY AND REACH THE LOW
TO MID 90S...UNDER LESS CLOUD COVER AND WARMER AIR ALOFT.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
DEEP SUB TROPICAL ATLANTIC RIDGING ACROSS THE AREA ON MONDAY WILL
BEGIN TO SHIFT SOUTH ON TUESDAY...AS A TROUGH ALOFT STARTS TO TAKE
SHAPE OVER THE EAST AND SE STATES. THIS TROUGH WILL THEN PERSIST IN
PLACE INTO WEDNESDAY...BEFORE WEAKENING THURSDAY. MEANWHILE THE
SURFACE PATTERN WILL SHOW A PIEDMONT TROUGH FORMING AGAIN BY
MONDAY...WITH IT TO PERSIST WITH VARYING DEGREES OF STRENGTH THROUGH
THURSDAY. SUFFICIENT MOISTURE AND INSTABILITY AND VARIOUS LOW LEVEL
BOUNDARIES WILL SET THE STAGE FOR DIURNALLY DRIVEN SHOWERS AND
T-STORMS. COVERAGE WILL BE MOSTLY SCATTERED DURING THE
AFTERNOON/EVENING...WITH ISOLATED COVERAGE DURING THE
OVERNIGHT/EARLY MORNING HOURS. A WEST TO NW FLOW ALOFT CAN SOMETIMES
BRING US SOME SEVERE WEATHER...BUT THE RISK IS MINIMAL THIS FAR IN
ADVANCE. LITTLE CHANGE IN DAY TO DAY TEMPS...GENERALLY HOLDING NEAR
CLIMATOLOGICAL VALUES.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
LOW END CHANCE OF A LITTLE STRATUS AT KSAV CLOSER TO
DAYBREAK...OTHERWISE NO AVIATION CONCERNS AT EITHER TERMINAL
OVERNIGHT INTO FRIDAY MORNING. MESO-SCALE BOUNDARIES WILL HELP IN
TRIGGERING AFTERNOON/EVENING CONVECTION...BUT SINCE WE/RE NOT YET
SURE THAT TSRA WILL IMPACT EITHER SITE...WE WILL CARRY VCTS WITH
CLOUDS FROM 18-24Z. LIKE ALWAYS DURING THE SUMMER...IF TSRA DOES
OCCUR...MVFR CONDITIONS CAN OCCUR. OUTSIDE OF CONVECTION...A
FAIRLY TIGHT PRESSURE GRADIENT AND SUFFICIENT BOUNDARY LAYER
MIXING WILL ALLOW FOR GUSTY WINDS DURING THE LATE MORNING AND
AFTERNOON. SEA BREEZE ENHANCEMENT WILL RESULT IN FREQUENT GUSTS
AS HIGH AS THE LOWER AND MID 20 KNOT RANGE AT KCHS...WHILE EVEN
KSAV WILL EXPERIENCE FREQUENT GUSTS CLOSE TO 20 KT.

EXTENDED AVIATION OUTLOOK...THE TSRA POTENTIAL WILL BECOME FURTHER
ENHANCED ON SATURDAY IN ADVANCE OF AN APPROACHING COLD FRONT.
PERIODIC MVFR OR LOWER CONDITIONS WILL OCCUR AS A RESULT OF ANY
CONVECTION. THE CHANCE FOR SHRA/TSRA DECREASES SUNDAY THROUGH
TUESDAY...THUS MAINLY VFR WEATHER WILL PREVAIL.

&&

.MARINE...
TONIGHT...LATEST OBSERVATIONS CONTINUE TO SHOW 15 TO 20 KTS WITH
GUSTS NEAR 25 KTS...ESPECIALLY OVER THE SC WATERS. SEAS GENERALLY
3 TO 5 FEET. HAVE MAINTAINED 15-20 KTS WITH SEAS 3-5 FT MOST AREAS
TONIGHT...WITH SOME GUSTS NEAR 25 KTS...ESPECIALLY THROUGH THE
VERY EARLY MORNING HOURS. STILL FEEL CONDITIONS WILL REMAIN JUST
BELOW SCA...BUT WILL CONTINUE TO MONITOR. ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS WILL IMPACT THE MARINE
WATERS...ESPECIALLY AMZ350-352.

FRIDAY AND SATURDAY...THE COASTAL WATERS WILL REMAIN WITHIN AN
UNSEASONABLY TIGHT PRESSURE GRADIENT BETWEEN THE SUB TROPICAL
ATLANTIC RIDGE TO THE SOUTHEAST AND AN INLAND TROUGH TO THE
NORTHWEST. THIS PATTERN...WHEN COMBINED WITH FURTHER ENHANCEMENT
FROM THE DAYTIME SEA BREEZE CIRCULATIONS AND LOW LEVEL NOCTURNAL
JET...WILL SUPPORT SOUTHWEST WINDS AT LEAST 15 OR 20 KT. SEAS WILL
BUILD AS HIGH AS 4 TO 5 FT ACCORDINGLY. ALTHOUGH SMALL CRAFT
ADVISORIES ARE NOT ANTICIPATED AT THIS TIME...A MORE PERSISTENT
SURGE IN WINDS AND/OR SEAS WOULD REQUIRE ADVISORIES TO BE ISSUED.

SUNDAY THROUGH MONDAY...THE PRESSURE GRADIENT WILL RELAX...AS THE
SUB TROPICAL ATLANTIC RIDGE BUILDS OVER THE LOCAL WATERS AND ANY
INLAND TROUGH REMAINS IN A MUCH WEAKER CONDITION. EVEN CONSIDERING
SEA BREEZE INFLUENCES AND A LOW LEVEL NOCTURNAL JET...THERE IS
DECENT CONFIDENCE THAT WINDS AND SEAS WILL REMAIN BELOW SMALL
CRAFT ADVISORY CONDITIONS.

TUESDAY...THE INLAND TROUGH TO THE LEE OF THE APPALACHIANS WILL
STRENGTHEN AND FORCE THE ATLANTIC RIDGE BACK A LITTLE FURTHER
SOUTH. IN TURN...THE PRESSURE GRADIENT BEGINS TO TIGHTEN
AGAIN...YET NOT SUFFICIENTLY TO SUPPORT SMALL CRAFT CONDITIONS AT
THIS POINT.

RIP CURRENTS...BUOY OBSERVATIONS IN BOTH THE SOUTH CAROLINA AND
GEORGIA WATERS REPORT A PERSISTENT 2 FT/10 SEC SWELL...WITH
WAVEWATCH GUIDANCE MAINTAINING THIS SWELL THROUGH FRIDAY.
CONSIDERING SLIGHTLY STRONGER SOUTH/SOUTHWEST FLOW ACROSS THE
SOUTH CAROLINA BEACHES ON FRIDAY...COMBINED WITH SOME ASTRONOMICAL
INFLUENCES...WILL CONTINUE WITH A MODERATE RISK OF RIP CURRENTS
NORTH OF THE SAVANNAH RIVER. GIVEN SLIGHTLY WEAKER WINDS AND SWELL
ACROSS THE GEORGIA BEACHES...WILL MAINTAIN JUST A LOW RIP CURRENT
RISK TO THE SOUTH AT THIS TIME.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...79
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Jul 19, 3:31 PM EDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
331 PM EDT THU JUL 19 2012

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047-052-201945-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-TIDAL BERKELEY-
331 PM EDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ048>051-201945-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
331 PM EDT THU JUL 19 2012

...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 3:48 PM EDTSpecial Weather StatementCHSBryan, Chatham57 min
Jul 20, 4:03 PM EDTSpecial Marine WarningCHS57 min
Jul 20, 4:30 PM EDTSpecial Weather StatementCHSEffingham30 min
Jul 20, 5:53 PM EDTSpecial Marine WarningCHS53 min
Jul 20, 4:59 PM EDTSpecial Weather StatementCHSJasper31 min
Jul 20, 5:46 PM EDTSpecial Weather StatementCHSDorchester29 min
Jul 20, 6:04 PM EDTSpecial Weather StatementCHSColleton26 min

Nearby

Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.